# SDR SWAA2022081140635

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA BULB INOP ON EMERGENCY EXIT SIGN ABOVE FLIGHT DECK DOOR / [01] RELAMPED EMERGENCY EXIT SIGN ABOVE FLIGHT DECK 1 EA BULB AS PER B737 AMM 33-51-01-960-801. TEST OK;[02] VERIFIED STEP 1.
